RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 100, Issue 6  


Analytic Complexity of Functions of Several Variables
V. K. Beloshapka
781
The Capacity of the Rational Preimage of a Compact Set
V. I. Buslaev
790
On the Problem of Oscillation Properties of Positive Differential Operators with Singular Coefficients
A. A. Vladimirov
800
On the Squares in the Set of Elements of a Finite Field with Constraints on the Coefficients of Its Basis Expansion
M. R. Gabdullin
807
Approximation of Solutions of the Two-Dimensional Wave Equation with Variable Velocity and Localized Right-Hand Side Using Some “Simple” Solutions
S. Yu. Dobrokhotov, A. Yu. Anikin
825
On Short Kloosterman Sums Modulo a Prime
M. A. Korolev
838
Weak Closures of Ergodic Actions
A. Yu. Kushnir, V. V. Ryzhikov
847
Volume and Entropy in Abstract Analytic Number Theory and Thermodynamics
V. P. Maslov, S. Yu. Dobrokhotov, V. E. Nazaikinskii
855
The Moutard Transformation of Two-Dimensional Dirac Operators and the Conformal Geometry of Surfaces in Four-Dimensional Space
R. M. Matuev, I. A. Taimanov
868
On the Number of Integer Points Whose First Coordinates Satisfy a Divisibility Condition on Hyperboloids of a Special Form
U. M. Pachev, R. A. Dokhov
881
Asymptotic Expansion of Certain Power Series with Multiplicative Coefficients near the Unit Circle
O. A. Petruschov
887
On the Existence of Periodic Solutions of Ordinary Differential Equations with High-Frequency Summands in a Banach Space
L. I. Sazonov
900
Creation Operators in the Problem of Localized Solutions of the Linearized Shallow Water Equations with Regular and Singular Characteristics
S. A. Sergeev, A. A. Tolchennikov
911
The Cauchy Problem for the Wave Equation on Homogeneous Trees
A. V. Tsvetkova, A. I. Shafarevich
923
On Stability of Closedness and Self-Adjointness for $2\times 2$ Operator Matrices
A. A. Shkalikov, C. Trunk
932
Inverse Problems for First-Order Integro-Differential Operators
V. A. Yurko
939

Brief Communications
The Gromov–Hausdorff Metric on the Space of Compact Metric Spaces is Strictly Intrinsic
A. O. Ivanov, N. K. Nikolaeva, A. A. Tuzhilin
947
On Expansion with Respect to Gabor Frames Generated by the Gaussian Function
L. A. Minin, I. Ya. Novikov, S. N. Ushakov
951

Papers published in the English version of the journal
On Invariant Graph Subspaces of a $J$-Self-Adjoint Operator in the Feshbach Case
S. A. Albeverio, A. K. Motovilov
761–773
Non-Lie Top Tunneling and Quantum Bilocalization in Planar Penning Trap
M. V. Karasev, E. M. Novikova, E. V. Vybornyi
807–819
Brief Communications
Tropical Topology
V. P. Maslov
886–889
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019